Garnir's dream spaces with Hamel bases.
Archiv für mathematische Logik und Grundlagenforschung, Tome 26 (1987), pp. 123-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Dedekind-finiteness, Schauderian Hamel-base, axiom of choice, automatic continuity, barreled space, dream space, normed linear space, Banach space
@article{AMLG_1987__26_138056,
author = {Norbert Brunner},
title = {Garnir's dream spaces with {Hamel} bases.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {123--126},
year = {1987},
volume = {26},
zbl = {0624.03038},
url = {http://geodesic.mathdoc.fr/item/AMLG_1987__26_138056/}
}
Norbert Brunner. Garnir's dream spaces with Hamel bases.. Archiv für mathematische Logik und Grundlagenforschung, Tome 26 (1987), pp. 123-126. http://geodesic.mathdoc.fr/item/AMLG_1987__26_138056/